# SDR DALA2022030801501

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50028
- Aircraft time: 7,167 hours, 3,307 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE, INBOARD TR V-BAND SEGMENT, BOTTOM SECTION HAS CORROSION PITS ALONG THE FACE. REF: 78-36-00-08 FOR LIMITS. 1	WP: 129357 - UNNASCH SR, DALTON - 02/25/2022 14:51 WIP: COMPLIED WITH ER/A 597608-14 PRI REV. 0. FINAL MEASUREMENTS PROVIDED TO ENGINEERING, AWAITING FURTHER INSTRUCTIONS. 2	WP: 452707 - ARMSTRONG, TROY - 03/04/2022 17:38 WIP: CONFIRMED RE-WORKED AREAS OF #1 ENG T/R V-BAR MEETS REQUIREMENTS FOR PRI 597608-14 REV 2 AND COMPLETED A DETAILED VISUAL INSPECTION. 3	WP: 119492 - HATTON, CHARLES - 03/07/2022 03:33 COMPLETE: REPAIRED PER PRI 597608-14 REV 0, 1, AND 2. C/W ERA 597608-14 REV. ORIGINAL. (LP# 2147177)
